# SDR SWAA2024100742259

- Difficulty date: September 26, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EPL STRIP DAMAGED AT ROW 8 DEF<[01] REMOVED AND REPLACED MAIN CABIN EPL STRIP AT ROW 8 DEF IN REF B 737-700 AMM 33-51-15-400-802;[02] TRANSACTION PART ONLY;[03] VERIFIED REPLACED
